Skip to content

The Limits of Arbitrage.

Shleifer, A., & Vishny, R. W. (1997). The Limits of Arbitrage. The Journal of Finance, 52(1), 35-55.

Type
Journal article
Intellectual base
Primary research
Year
1997
Volume
52
Issue
1
Pages
35-55
ISSN
1540-6261
DOI
10.1111/j.1540-6261.1997.tb03807.x
DOI registrant
Wiley
Link
https://doi.org/10.1111/j.1540-6261.1997.tb03807.x
Cited from
economics_finance, mathematics, synthesized

Cited by

7 citations across 6 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 5 of 7 citations: 5 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6eab7f2496b0 · see in the full table